# SDR ASAA9680168

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 712-731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION ON THE FUSELAGE SKIN AND INTERNAL DOUBLER AT Y712 TO Y731, LONGERON 28L TO 28R.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM AND ASA EA 5330-01223.  (M)
